# SDR 2010FA0001228

- Difficulty date: November 3, 2010
- Submitted: December 3, 2010
- Operation: General aviation
- Aircraft: N5485V
- Make and model: Namer SNJ6
- Aircraft serial: 112007
- Engine: Pwa R1340*
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TIP, AILERON, BRACKET AND HINGE DAMAGED.  APPEARS TO BE CONTACT WITH PAVEMENT.
